Symmetry group classification for two-dimensional elastodynamics problems in nonlocal elasticity


Ozer T.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.41, no.18, pp.2193-2211, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 18
  • Publication Date: 2003
  • Doi Number: 10.1016/s0020-7225(03)00204-0
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.2193-2211

Abstract

In this study the symmetry groups of two-dimensional elastodynamics problems in nonlocal elasticity are identified and classified. The determining equations are found, and then the differential equations are obtained that include the kernel function and the independent term. The symmetry group classification is determined by using these differential equations and solutions of the determining equations. (C) 2003 Elsevier Ltd. All rights reserved.